Global behaviour of the solutions of a class of three-dimensional competitive system

Chun Chor Litwin CHENG

Research output: Contribution to journalArticlespeer-review

Abstract

A class of autonomous systems of three ordinary differential equations with a unique equilibrium is studied. By using the Kamke Lemma and Hirsch Lemma, the solution of the system is found either to tend to the equilibrium or is unbounded. This result extends that of Cohen and Levine and solves the solution nature of a time-delay prey-predator model proposed by MacDonald. Copyright © 1995 Fuzhou University.
Original languageEnglish
Pages (from-to)147-156
JournalAnnals of Differential Equations
Volume11
Issue number2
Publication statusPublished - 1995

Citation

Cheng, C.-C. L. (1995). Global behaviour of the solutions of a class of three-dimensionsal competitive system. Annals of Differential Equations, 11(2), 147-156.

Fingerprint Dive into the research topics of 'Global behaviour of the solutions of a class of three-dimensional competitive system'. Together they form a unique fingerprint.